# SDR FDEA201301100064

- Difficulty date: January 10, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB UPPER SURFACE AT BS 1680-1720, FROM LBL 58 TO RBL 58, HAS SEVERAL AREAS OF CORROSION AROUND FASTENERS HOLES AND SEVERAL AREAS OF ELONGATED HOLES AND EVIDENCE OF WORKING RIVETS.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DT III.   R & R SHEAR WEB IAW SRM 51-40-02 AND DWG 146N5336.  MAJOR REPAIR.
